# SDR R61A201402240286

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 17,908 hours, 14,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT EMERGENCY LIGHT IN FRONT OF SEAT 1D WAS NOT ATTACHED.  MAINTENANCE SECURED THE LIGHT IAW AMM AND OPS CHECKED GOOD.
